Skip to content Skip to navigation

An Inverse Problem for Differential Operators on Hedgehog-type Graphs with General Matching Conditions

Commun. Math. Anal.
Volume 17, Number 2 (2014), 98 - 107

An Inverse Problem for Differential Operators on Hedgehog-type Graphs with General Matching Conditions

Price: $20.00

Abstract

An inverse spectral problem is studied for Sturm-Liouville differential operators on hedgehog-type graphs with generalized matching conditions in the interior vertices and with Dirichlet boundary conditions in the boundary vertices. A uniqueness theorem of recovering potentials from given spectral characteristics is provided, and a constructive solution for the inverse problem is obtained.